Jump to content
CrazyBoards.org

Recommended Posts

Hi all

Sorry for the gross subject, but anyone had any problems with Lamictal and flatulance? I've slowly slowly increased my dose over a 3 month period and almost 2 weeks ago I increased to 100mgs and since then I've been producing very smelly gas. It's getting somewhat embarrassing now. There is only so much you can run away ?

Has anyone else had this and does it actually settle eventually as if it doesn't I going to have to switch meds. It's annoying as on 75mgs it was fine but I just wasn't quite stabilised enough. 

Many thanks 

Tillie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...